Homology of systemic modules

Jaiung Jun, Kalina Mincheva, Louis Rowen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we develop the rudiments of a tropical homology theory. We use the language of “triples” and “systems” to simultaneously treat structures from various approaches to tropical mathematics, including semirings, hyperfields, and super tropical algebra. We enrich the algebraic structures with a negation map where it does not exist naturally. We obtain an analogue to Schanuel’s lemma which allows us to talk about projective dimension of modules in this setting. We define two different versions of homology and exactness, and study their properties. We also prove a weak Snake lemma type result.

Original languageEnglish
Pages (from-to)469-520
Number of pages52
JournalManuscripta Mathematica
Issue number3-4
StatePublished - Mar 2022

Bibliographical note

Publisher Copyright:
© 2021, The Author(s), under exclusive licence to Springer-Verlag GmbH, DE part of Springer Nature.


J.J. was supported by an AMS-Simons travel grant.

FundersFunder number


    Dive into the research topics of 'Homology of systemic modules'. Together they form a unique fingerprint.

    Cite this